# SDR AALA20030942

- Difficulty date: September 2, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AIRBUS REPORTED NR 2 ENGINE COMPRESSOR STALL, DECLARES AN EMERGENCY AND LANDS SAFELY.  FOUND METAL IN TAILPIPE OF ENGINE.  ENGINE CHANGED OUT AT SJU. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
